# SDR AALA202408135435

- Difficulty date: August 11, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N164NN
- Make and model: Airbus A321-231
- Aircraft serial: 6909
- Aircraft time: 25,003 hours, 9,821 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Fastener
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR EXTREMELY DIFFICULT TO OPEN IN FLIGHT. AT FLIGHT LEVEL 320 WITH CABIN DIFFERENTIAL PRESSURE OF 7.9 PSI, FLIGHT ATTENDANT WAS UNABLE TO OPEN FLIGHT DECK DOOR. DOOR WAS FORCED OPEN WITH ASSISTANCE FROM CABIN. DOOR OPERATED NORMALLY ON GROUND. FOUND MULTIPLE LOOSE SCREWS FOR DOORSTOP STRIP. TIGHTENED FASTENERS PER AMM 52-51-00.
